Real Analysis Exchange

Adjoint Classes of Lebesgue-Stieltjes Integrable Functions

Hanxiang Chen

Full-text: Open access


This paper gives three pair of adjoint classes of the Lebesgue-Stieltjes integrable functions.

Article information

Real Anal. Exchange, Volume 26, Number 1 (2000), 421-428.

First available in Project Euclid: 2 January 2009

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX] 26A45: Functions of bounded variation, generalizations 28A25: Integration with respect to measures and other set functions

Adjoint classes of functions Lebesgue-Stieltjes integral Baire measure Borel sets and Borel measurable functions and linear bounded functional


Chen, Hanxiang. Adjoint Classes of Lebesgue-Stieltjes Integrable Functions. Real Anal. Exchange 26 (2000), no. 1, 421--428.

Export citation


  • H. Chen, A pair of adjoint classes of Riemann-Stieltjes integrable functions, Real Analysis Exchange 23 (1997/8), No. 1, 235–240.
  • H. Chen, Adjoint classes of generalized-Stieltjes integrable functions, Real Analysis Exchange 24 (1998/9), No. 1, 139–148.
  • J. B. Conway, A Course in Functional Analysis, Springer-Verlag, New York, 1985.
  • B. R. Gelbaum and J. M. H. Olmsted, Counterexamples in Analysis, Holden-Day, San Francisco, 1964.
  • T. H. Hildebrandt, Introduction to the Theory of Integration, Academic Press, New York and London, 1963.
  • E. Kamke, Theory of sets, Dover publications, New York, 1950.
  • H. L. Royden, Real Analysis, 3 ed., Macmillan, New York, London, 1988.
  • S. Saks, Theory of the integral, Dover, New York, 1964.